Degenerate elliptic equations of higher order and pseudodifferential operators connected with them
Doklady Akademii Nauk, Tome 265 (1982) no. 5, pp. 1044-1046
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_5_a3,
author = {A. D. Baev},
title = {Degenerate elliptic equations of higher order and pseudodifferential operators connected with them},
journal = {Doklady Akademii Nauk},
pages = {1044--1046},
year = {1982},
volume = {265},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_5_a3/}
}
A. D. Baev. Degenerate elliptic equations of higher order and pseudodifferential operators connected with them. Doklady Akademii Nauk, Tome 265 (1982) no. 5, pp. 1044-1046. http://geodesic.mathdoc.fr/item/DAN_1982_265_5_a3/